Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sexual side effects--anything working? Lia Mason

Posted by sleepy lizard on December 18, 2002, at 20:10:31

In reply to sexual side effects--anything working?, posted by Lia Mason on December 18, 2002, at 16:29:57

I had sexual side effects on Paxil, Celexa, Effexor, and Effexor with Wellbutrin. I had bad anorgasmia and only a drug holiday would get rid of it. I quit all medications for two months and the sexual side effects went away completely. I am now taking 45 mg daily of Remeron and after over a month am free of sexual side effects and am getting good antidepressant and antianxiety effects. Over seven months on other antidepressants I lost about 30 pounds (206 to 176). Since starting Remeron I have gained back about 8 pounds. I weigh about 184 pounds in gym clothes +/- 3 pounds water weight. The Effexor/Wellbutrin took away my appetite and speeded me. The Remeron increased my appetite to normal and does not speed me up. (Male age 49.)

Do you think Remeron would be good for you? I think it would probably help with the sexual side effects because it is unique in it's neuro-receptor site action. It rarely causes sexual side effects.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sleepy lizard thread:132365
URL: http://www.dr-bob.org/babble/20021217/msgs/132400.html